Menu
 
Research menu
Jump to menu

Publications:  Dr Rauan Akylzhanov

Akylzhanov R, Majid S, Ruzhansky M(2018). Smooth Dense Subalgebras and Fourier Multipliers on Compact Quantum Groups. Communications in Mathematical Physics vol. 362, (3) 761-799.
10.1007/s00220-018-3219-4
https://qmro.qmul.ac.uk/xmlui/handle/123456789/39786
Akylzhanov RK, Nursultanov ED, Ruzhansky MV(2016). Hardy–Littlewood–Paley-type inequalities on compact Lie groups. Mathematical Notes vol. 100, (1-2) 309-312.
10.1134/S0001434616070269
Akylzhanov R, Ruzhansky M(2016). Fourier multipliers and group von Neumann algebras. Comptes Rendus Mathematique vol. 354, (8) 766-770.
10.1016/j.crma.2016.05.010
https://qmro.qmul.ac.uk/xmlui/handle/123456789/53427
Akylzhanov R, Nursultanov E, Ruzhansky M(2016). Hardy-littlewood-paley inequalities and fourier multipliers on SU(2). Studia Mathematica vol. 234, (1) 1-29.
10.4064/sm8106-4-2016
Akylzhanov RK, Vlasov VV(2014). Well-posed solvability of functional-differential equations with unbounded operator coefficients. Differential Equations vol. 50, (9) 1161-1172.
10.1134/S0012266114090043
Return to top